Research Center - Geometry at the Frontier

 


Publications

2022

 1.
Artebani, Michela; Comparin, Paola; Valdés, María Elisa. Non-symplectic automorphisms of K3 surfaces with one-dimensional moduli space. Rev. Mat. Iberoam. Vol. 38 (2022), no. 4, pp. 1161–1198.
DOI: 10.4171/RMI/1326

 2.
Atarihuana, Yasmina; García, Juan; Hidalgo, Rubén A.; Quispe, Saúl; Ramírez Maluendas, Camilo. Dessins d'enfants and some holomorphic structures on the Loch Ness monster, The Quarterly Journal of Mathematics, Vol. 73 (2022), no. 1, pp. 349–369.
DOI: 10.1093/qmath/haab034

 3.
Canas, Alejandro; Hidalgo, Ruben A.; Turiel, Francisco Javier; Viruel, Antonio. Groups as automorphisms of dessins d'enfants, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 116 (2022), no. 4, Paper No. 160.
DOI: 10.1007/s13398-022-01285-7

 4.
Carocca, Ángel; Rodríguez, Rubí E. The Monodromy Group of pq-Covers. Transformation Groups (2022).
DOI: 10.1007/s00031-022-09771-3

 5.
Comparin, Paola; Priddis, Nathan; Sarti, Alessandra. On some K3 surfaces with order sixteen automorphism. Mathematische Nachrichten (2022).
DOI: 10.1002/mana.202000040

6.
Hidalgo, Rubén A. Smooth quotients of generalized Fermat curves. Revista Matemática Complutense, (2022).
DOI: 10.1007/s13163-022-00422-5

7.
Hidalgo, Rubén A. Dessins d'enfants with a given bipartite graph. Automorphisms of Riemann surfaces, subgroups of mapping class groups and related topicsContemp. Math., 776, Amer. Math. Soc. (2022), pp. 249–267.
DOI: 10.1090/conm/776/15615

8.
Hidalgo, Rubén A.; Reyes-Carocca, Sebastián; Vega, Angélica A. Fiber product of Riemann surfaces. Automorphisms of Riemann surfaces, subgroups of mapping class groups and related topics, Contemp. Math., 776, Amer. Math. Soc. (2022), pp. 161–175.
DOI: 10.1090/conm/776/15611

9.
Reyes-Carocca, Sebastián. Nilpotent groups of automorphisms of families of Riemann surfaces, Annali di Matematica Pura ed Applicata, Vol. 201 (2022), no. 1, pp. 359–377.
DOI: 10.1007/s10231-021-01119-0

10.
Reyes-Carocca, Sebastián; Rojas, Anita M. On large prime actions on Riemann surfaces. J. Group Theory 25 (2022), no. 5, pp. 887–940.
DOI: 10.1515/jgth-2020-0140



BOOK

1.
Decomposition of Jacobians by Prym Varieties. Edited by Herbert Lange and Rubí E. Rodríguez. Lecture Notes in Mathematics, 2310. Springer [2022] pp. 251 ISBN: 978-3-03110144-1

Follow us: